Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 3 of 12 found articles
 
 
  Classes of Analytic Functions Defined by a Differential Operator Related to Conic Domains
 
 
Title: Classes of Analytic Functions Defined by a Differential Operator Related to Conic Domains
Author: Deniz, E.
Orhan, H.
Sokół, J.
Appeared in: Ukrainian mathematical journal
Paging: Volume 67 (2016) nr. 9 pages 1367-1385
Year: 2016
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 3 of 12 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands